16 Publications

Mark all

[16]
2020 | Journal Article | IST-REx-ID: 7512 | OA
Erdös, László, et al. “Local Laws for Polynomials of Wigner Matrices.” Journal of Functional Analysis, Elsevier, p. 108507, doi:10.1016/j.jfa.2020.108507.
View | DOI | Download Preprint (ext.) | arXiv
 
[15]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[14]
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
[13]
2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki, Oskari H., et al. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields, vol. 173, no. 1–2, Springer, 2019, pp. 293–373, doi:10.1007/s00440-018-0835-z.
View | Files available | DOI
 
[12]
2019 | Journal Article | IST-REx-ID: 6182 | OA
Erdös, László, et al. “Random Matrices with Slow Correlation Decay.” Forum of Mathematics, Sigma, vol. 7, e8, Cambridge University Press, 2019, doi:10.1017/fms.2019.2.
View | Files available | DOI | arXiv
 
[11]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni, Giorgio, et al. “Cusp Universality for Random Matrices, II: The Real Symmetric Case.” Pure and Applied Analysis , vol. 1, no. 4, MSP, 2019, pp. 615–707, doi:10.2140/paa.2019.1.615.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[10]
2019 | Journal Article | IST-REx-ID: 6240 | OA
Alt, Johannes, et al. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare, vol. 55, no. 2, Institut Henri Poincaré, 2019, pp. 661–96, doi:10.1214/18-AIHP894.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, Johannes, et al. “Local Inhomogeneous Circular Law.” Annals Applied Probability , vol. 28, no. 1, Institute of Mathematical Statistics, 2018, pp. 148–203, doi:10.1214/17-AAP1302.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[8]
2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, Johannes, et al. The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
View | DOI | Download Published Version (ext.) | arXiv
 
[6]
2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki, Oskari H., et al. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics, vol. 70, no. 9, Wiley-Blackwell, 2017, pp. 1672–705, doi:10.1002/cpa.21639.
View | DOI | Download Submitted Version (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, Oskari H., et al. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields, vol. 169, no. 3–4, Springer, 2017, pp. 667–727, doi:10.1007/s00440-016-0740-2.
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, Johannes, et al. “Local Law for Random Gram Matrices.” Electronic Journal of Probability, vol. 22, 25, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP42.
View | Files available | DOI | arXiv
 
[3]
2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki, Oskari H., et al. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics, vol. 163, no. 2, Springer, 2016, pp. 280–302, doi:10.1007/s10955-016-1479-y.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel, Johannes, et al. “Evolutionary Games of Condensates in Coupled Birth-Death Processes.” Nature Communications, vol. 6, 6977, Nature Publishing Group, 2015, doi:10.1038/ncomms7977.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki, Oskari H., et al. “Local Semicircle Law with Imprimitive Variance Matrix.” Electronic Communications in Probability, vol. 19, Institute of Mathematical Statistics, 2014, doi:10.1214/ECP.v19-3121.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

16 Publications

Mark all

[16]
2020 | Journal Article | IST-REx-ID: 7512 | OA
Erdös, László, et al. “Local Laws for Polynomials of Wigner Matrices.” Journal of Functional Analysis, Elsevier, p. 108507, doi:10.1016/j.jfa.2020.108507.
View | DOI | Download Preprint (ext.) | arXiv
 
[15]
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, et al. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability, vol. 48, no. 2, Project Euclid, 2020, pp. 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
[14]
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, et al. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, Springer Nature, 2020, p. 50, doi:10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
[13]
2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki, Oskari H., et al. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields, vol. 173, no. 1–2, Springer, 2019, pp. 293–373, doi:10.1007/s00440-018-0835-z.
View | Files available | DOI
 
[12]
2019 | Journal Article | IST-REx-ID: 6182 | OA
Erdös, László, et al. “Random Matrices with Slow Correlation Decay.” Forum of Mathematics, Sigma, vol. 7, e8, Cambridge University Press, 2019, doi:10.1017/fms.2019.2.
View | Files available | DOI | arXiv
 
[11]
2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni, Giorgio, et al. “Cusp Universality for Random Matrices, II: The Real Symmetric Case.” Pure and Applied Analysis , vol. 1, no. 4, MSP, 2019, pp. 615–707, doi:10.2140/paa.2019.1.615.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[10]
2019 | Journal Article | IST-REx-ID: 6240 | OA
Alt, Johannes, et al. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare, vol. 55, no. 2, Institut Henri Poincaré, 2019, pp. 661–96, doi:10.1214/18-AIHP894.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[9]
2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, Johannes, et al. “Local Inhomogeneous Circular Law.” Annals Applied Probability , vol. 28, no. 1, Institute of Mathematical Statistics, 2018, pp. 148–203, doi:10.1214/17-AAP1302.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[8]
2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, Johannes, et al. The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
[7]
2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
View | DOI | Download Published Version (ext.) | arXiv
 
[6]
2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki, Oskari H., et al. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics, vol. 70, no. 9, Wiley-Blackwell, 2017, pp. 1672–705, doi:10.1002/cpa.21639.
View | DOI | Download Submitted Version (ext.)
 
[5]
2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, Oskari H., et al. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields, vol. 169, no. 3–4, Springer, 2017, pp. 667–727, doi:10.1007/s00440-016-0740-2.
View | Files available | DOI
 
[4]
2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, Johannes, et al. “Local Law for Random Gram Matrices.” Electronic Journal of Probability, vol. 22, 25, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP42.
View | Files available | DOI | arXiv
 
[3]
2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki, Oskari H., et al. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics, vol. 163, no. 2, Springer, 2016, pp. 280–302, doi:10.1007/s10955-016-1479-y.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel, Johannes, et al. “Evolutionary Games of Condensates in Coupled Birth-Death Processes.” Nature Communications, vol. 6, 6977, Nature Publishing Group, 2015, doi:10.1038/ncomms7977.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki, Oskari H., et al. “Local Semicircle Law with Imprimitive Variance Matrix.” Electronic Communications in Probability, vol. 19, Institute of Mathematical Statistics, 2014, doi:10.1214/ECP.v19-3121.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed